|Up a level|
Li, Jiuyong and Liu, Jixue and Toivonen, Hannu and Yong, Jianming (2013) Effective pruning for the discovery of conditional functional dependencies. The Computer Journal, 56 (3). pp. 378-392. ISSN 0010-4620
Wang, Guangyuan and Wang, Hua and Tao, Xiaohui and Zhang, Ji (2013) A self-stabilizing protocol for minimal weighted dominating sets in arbitrary networks. In: IEEE 17th International Conference on Computer Supported Cooperative Work in Design (CSCWD 2013), 27-29 Jun 2013, Whistler, BC. Canada.
Arashi, M. and Khan, Shahjahan (2012) Shrinkage estimation of elliptical regression model under balanced loss function. In: 12th Islamic Countries Conference on Statistical Sciences (ICCS 2012): Statistics for Everyone and Everywhere , 19-22 Dec 2012 , Doha, Qatar.
Wang, Guanyuan and Wang, Hua and Tao, Xiaohui and Zhang, Ji (2011) Positive influence dominating set in e-learning social networks. In: ICWL 2011: 10th International Conference on Web-Based Learning , 8-10 Dec 2011, Hong Kong.
Xiang, Wei and Desai, Bhavin and Wen, Peng and Wang, Yafeng and Peng, Tianshu (2009) A prototype biometric security authentication system based upon fingerprint recognition. In: RSKT 2009: 4th International Conference on Rough Set and Knowledge Technology , 14-16 Jul 2009, Gold Coast, Australia.
Rong, Jian Hua and Liang, Qing Quan (2008) A level set method for topology optimization of continuum structures with bounded design domain. Computer Methods in Applied Mechanics and Engineering, 197 (17-18). pp. 1447-1465. ISSN 0045-7825
Donovan, Diane and Loch, Birgit and Thompson, H. B. and Thompson, Jayne (2008) Change detection through clustering and spectral analysis. In: IWOCA 2007: 18th International Workshop on Combinatorial Algorithms , 5-9 Nov 2007, Newcastle, Australia.
Rong, J. H. and Yi, J. H. and Liang, Q. Q. (2008) A level set method with maximum design domain limits. In: ISEC 4: Innovations in Structural Engineering and Construction, 26-28 Sep 2007, Melbourne, Australia.
Li, Zhenquan and Roberts, A. J. (2007) Low-dimensional modelling of a generalised Burgers equation. Global Journal of Pure and Applied Mathematics, 3 (3). pp. 203-218. ISSN 0973-1768
Zhang, Guangquan and Zhang, Yanchuan and Lu, Jie (1997) Properties of lattice-limit of a sequence on x-lattice. Journal of Fuzzy Mathematics, 5 (1). pp. 201-211. ISSN 1066-8950